# SDR C77A20100124001

- Difficulty date: January 23, 2010
- Submitted: January 24, 2010
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 4,308 hours, 2,527 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Lt Wing
- Part time: 4,308 hours, 2,527 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT WING ANTI-ICE FAIL DURING FLIGHT, DIVERTED, DUE TO ICING CONDITIONS AT DESTINATION, DURING APPROACH HAD SLAT FAIL MESSAGE.
